# SDR UIEA2014012300029

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,495 hours, 8,931 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT W OTBD FORE FLAP FRONT SPAR LOWER FLANGE ONE EACH FASTENER HOLE FOUND ELONGATED APPROXIMATELY 128 INCHES FROM ON BOARD & EDGE.  REPAIRED CARRIED OUT IAW R1-57-58-10433.
